Please use this identifier to cite or link to this item: https://doi.org/10.1016/j.jfa.2009.06.024
Title: Prescribing Q-curvature problem on Sn
Authors: Wei, J.
Xu, X. 
Keywords: Existence
Pseudo-differential operator
Q-curvature
Issue Date: 1-Oct-2009
Citation: Wei, J., Xu, X. (2009-10-01). Prescribing Q-curvature problem on Sn. Journal of Functional Analysis 257 (7) : 1995-2023. ScholarBank@NUS Repository. https://doi.org/10.1016/j.jfa.2009.06.024
Abstract: Let Pn be the n-th order Paneitz operator on Sn, n ≥ 3. We consider the following prescribing Q-curvature problem on Sn:Pn u + (n - 1) ! = Q (x) en u on Sn, where Q is a smooth positive function on Sn satisfying the following non-degeneracy condition:(Δ Q)2 + | ∇ Q |2 ≠ 0 . Let G* : Sn → Rn + 1 be defined byG* (x) = (- Δ Q (x), ∇ Q (x)) . We show that if Q > 0 is non-degenerate and deg (frac(G*, | G* |), Sn) ≠ 0, then the above equation has a solution. When n is even, this has been established in our earlier work [J. Wei, X. Xu, On conformal deformation of metrics on Sn, J. Funct. Anal. 157 (1998) 292-325]. When n is odd, Pn becomes a pseudo-differential operator. Here we develop a unified approach to treat both even and odd cases. The key idea is to write it as an integral equation and use Liapunov-Schmidt reduction method. © 2009.
Source Title: Journal of Functional Analysis
URI: http://scholarbank.nus.edu.sg/handle/10635/103968
ISSN: 00221236
DOI: 10.1016/j.jfa.2009.06.024
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.